MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, BI-D, CURVE D-D; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, BI-D, CURVE D-D; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number A701124
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction, the catheter's handle was leaking during ablation and the generator displayed a high temperature error message.The catheter was exchanged and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported leak and ¿ee¿ error were not able to be confirmed.The tubing was able to be primed and underwent flow testing with no error messages or other functional anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak and error message remains unknown.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, BI-D, CURVE D-D
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key7642690
Report Number3008452825-2018-00203
Device Sequence Number2413053
Product Code OAD
UDI-Device Identifier05415067011107
UDI-Public05415067011107
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberA701124
Device Catalogue NumberA701124
Device Lot Number5734269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;